# SDR ASOA2014071410879

- Difficulty date: June 23, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 14,702 hours, 10,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOUBLER CUT OUT CORRODED AT STR 27 BETWEEN FRAMES 295 & 310.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED TCAS DOUBLER AS REQUIRED.  CLEANED CORROSION AND ALSO CLEANED CUT OUT FOR TCAS ANTENNA AFTER FURTHER EVALUATION FOUND DOUBLER OUT OF LIMITS IAW SRM 53-21-06-101-002-A02.  REPLACED TCAS DOUBLER IAW SRM 53-21-06-101-002-A02 51-42-06-001-001 DWG SH670-30023 SRM 51-23-00-001-001 51-42-20-001-001.  REWORKED AREA AT TCAS DOUBLER CUTOUT REQUIRES NDT FOR THICKNESS CHECK ON AIRPLANE IAW SRM 53-21-06-101-002-A02.
